MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER SMALL 8" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER SMALL 8" CVD; APPLIER, SURGICAL, CLIP
Model Number IPN028179
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that the applier jaws were found misaligned when it was checked before use.Another device was used in the procedure.No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The complaint sample was returned.Tecomet, the manufacturing site reported " the dhr for the returned instrument was reviewed and found complete without any irregularities.This instrument was produced at the tecomet, inc.Kenosha wi facility as part of a 100-pc.Lot in february of 2020.It was found that this order was made from the correct materials and components and all approved processes were followed.It can then be stated that the alleged non-conformance inciting this complaint was not due to an error in tecomet -kenosha's manufacturing process.Evaluation of the returned instrument shows that the tips of the jaws are bent/damaged and misaligned to each other.We are able to validate this complaint for the returned instrument.We are unable to determine what caused the tips of this device to become bent/damaged and misaligned to each other but mishandling of this device at the end user's facility is suspected.All 100 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed." teleflex will continue to monitor and trend on complaints of this nat ure.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
HZ APPLIER SMALL 8" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17237685
Report Number3011137372-2023-00170
Device Sequence Number7097422
Product Code GDO
UDI-Device Identifier34026704622611
UDI-Public34026704622611
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028179
Device Catalogue Number137081
Device Lot Number06E1988829
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown